Publication
Title
Jacobi polynomials and generalized Clifford algebra-valued Appell sequences
Author
Abstract
Appell sequences in Clifford analysis are defined as polynomial families on which the Heisenberg algebra acts through a raising and a lowering operator satisfying the canonical Heisenberg relation. Recently, these sequences have gained new interest, as they are connected to the topic of special functions (such as harmonic or monogenic Gegenbauer polynomials) and branching rules for certain irreducible representations of the spin group. In this paper, we will explain how Jacobi polynomials appear quite naturally in the setting of Appell sequences related to certain branching problems. Copyright (c) 2013 John Wiley & Sons, Ltd.
Language
English
Source (journal)
Mathematical methods in the applied sciences. - Stuttgart
Publication
Stuttgart : 2014
ISSN
0170-4214
Volume/pages
37:10(2014), p. 1527-1537
ISI
000337595500011
Full text (Publishers DOI)
Full text (publishers version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 28.08.2014
Last edited 18.05.2017
To cite this reference